# SDR 9517049987

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLIGHT EXPERIENCED A COMPRESSOR STALL ON TAKEOFF ROLL (ENGINE POSITION UNDETERMINED).  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED BOTH ENGINES AND FOUND NO DISCREPANCIES.  SUSPECT THIS EVENT WAS DUE TO SNOW AND SLUSH INGESTION.
